# SDR IPXA2021091373859

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 105,463 hours, 20,221 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Condition: Faulted
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**EMERGENCY DECLARED ** T/O PLUS 2 HRS LVL 2 SLAT DISAG FL360 .83MT/S PER MD-11 FIM 31.71.00.101 FOUND PSEU FAULT. REMOVED & REPLACED PSEU IAW M.M.31.71.01.000.801 OPS CKS NORMAL
